Facebook Pixel
EmpowHER Guest

I need to know if after menopause, diabetis and high blood preasure is the next disease with total hysterectomy?

By Anonymous February 11, 2010 - 1:47am
Rate This

I had really bad depression due to the death of my son. When I was 45 a huge fibroid tumor make me had total hysterectomy and after this surgery. I am not the same person. I have pain all over my body, developed high blood pressure and also, diabetes border line.. right> no such a thing as border line.
I have pain now in my joints, the pupil of my eyes, my neck and back and now, I developed very bad anxiety and mood swings.
I have become a total different person..I am so afraid about what's wrong with me? please can you help me to find an answer.

I got results from the MD. he said to me I have a hemangioma in the liver. and this got me very stressful almost paralyzed I don't want to died.

Add a Comment8 Comments



I think if you are having muscle pain and on Vytorin you need to talk to your doctor to determine if they are related.
This is a link to drugs.com on Vytorin http://www.drugs.com/vytorin.html.

It may be they can switch you to another cholesterol lowering medication or at least take you off the Vytorin for a period to see if your muscle pain improves.

February 11, 2010 - 3:20pm
EmpowHER Guest
Anonymous (reply to Michele Blacksberg RN)

Vytorin is bad? I never knew that this med's have this kind of side effects.. and they are doing wrong to me.. I am talling you.. I ma so sick of this .. and tired of my pains.. and emotions.

February 11, 2010 - 3:38pm
(reply to Anonymous)


Different medications work differently on individuals. That is why there are so many medicines out there that do the same thing. Some people have no side effects when they take a certain medicine; others will have severe side effects and they need to switch to another.
Michelle gave you good advice -- ask if you can be switched to another cholesterol-lowering medicine.
And Alison made a wonderful suggestion. With all the stress you have in your life, I think a counselor would help you so much. You need to feel that you are not all alone out there. You have lost a child and you are caring for an aging father, and with those things and your medical problems, it's no wonder you're feeling so down. Anyone would feel challenged in your shoes.
A psychotherapist can help us with many, many things -- grief and emotional challenges being on top of the list. Have you ever considered this?
And are you happy with your doctor? Do you feel that she or he is responsive enough and gives you enough information? Do you "click" with your doctor?

February 12, 2010 - 9:15am
EmpowHER Guest
Anonymous (reply to Diane Porter)

Yes I like my MD. I wonder why if the cholesterol med.. is the one it's giving me this palpitations and anxiety along with the mood swings of menopause.
I will love to be 25 yrs. and not to feel so old and so stress and full of pain.
Thank you for your input and your nice suggestions I never thought about a good psychotherapist..I thought I was nuts..LOL.. but I am.. by now I belong in crazy home. thank you

February 12, 2010 - 11:40am

I am so sorry to hear that you are struggling with so much pain, both emotional and physical.

Have you considered talking with a psychotherapist? There are many ways in which our mental/emotional pain "settle into" our physical body, and whether you believe in the "mind-body connection" or not, talking with a counselor can help relieve some stress, anxiety, depression and help you focus on your physical symptoms.

It sounds like Diane provided great information on your hemangioma, and as she stated, it is a benign condition (you said you don't know if it is bad or not?). Has your doctor said if this condition needs to be treated?

Are the hormones you are taking after your hysterectomy working as expected?

Have you talked with your doctor about the side effects of your cholesterol medication? There are many different types of cholesterol-lowering medications that may work for you, with less side effects.

I can't help but wonder about the pain you are experiencing...in your muscles, yoru eye, shoulder, back...these really sound like places where we hold our negative emotions, excess stress and negative thoughts and worries. I strongly believe a counselor or psychotherapist could help relieve you of some of these physical pains, while you continue working with your medical doctor (and any specialists, if needed).

Please take care, and let us know how you are doing. Don't hesitate to ask your doctor when you have a new diagnosis (ie, hemangioma) what this means, "how bad it is", what treatment options you have, etc.

February 11, 2010 - 3:09pm
EmpowHER Guest
Anonymous (reply to Alison Beaver)

I have a very stressful life, and very emotional father that I take care of him.. he is a very negative person and he is old.. I think this is affecting me agreat deal.
My hemangioma came around a year.. when they where doing a scan of my body and it came in the X rays.. sad.. but i got it. and no medicine can take it away.

February 11, 2010 - 3:37pm


Bless your heart. You are dealing with so many things. Let's see if we can help a bit.

First, I am so very sorry for the death of your son. Losing someone we love so much affects everything about us for a long time. How long ago did he die? Please accept my deep sympathy.

Next, let's talk about the hemangioma. My sister has one of these on her liver too. It is simply a collection of blood vessels all in one place that together makes up a big spot. Some people have them on their skin, others on their internal organs. They are benign, which means they are NOT cancerous. Many people have them and never need any treatment at all.

Here is a page on liver hemangioma from the Mayo Clinic. Be sure to click on the links down the side that take you to symptoms, causes, and so on:


When you had your total hysterectomy, you lost your ovaries, which has affected the hormones throughout your body. Are you on any HRT (hormone replacement therapy)? Hormonal imbalance can lead to many, many other things, including weight gain (which can lead to high blood pressure and diabetes), depression, and the anxiety and mood swings that you describe.

Please tell me if you are taking any HRT and if you feel it has helped. And please tell me about the doctor you are seeing -- is he your general M.D.? Does he have any specialty in hormonal issues?

Have your hormone levels been tested since your hysterectomy?
Have you had your thyroid levels checked?

What does your doctor say about your pain? Is he sympathetic and trying to help you find answers?

You do not have to feel like this, Anon. Please get back to us with some more information and let's see if we can find you some answers.

February 11, 2010 - 9:46am
EmpowHER Guest
Anonymous (reply to Diane Porter)

Thank you..I lost my son 1989. Then depression stayed to long. My hemangioma is inside my liver and have no idea if it is bad.
My hysterectomy was horrible I passed to menopause in 24 hrs. I tale Hormones and now I am taking a water pill. My M.D. check my thyroid he said is normal, and I am low in Vitamin D 3. now. I take Vitorin for the cholesterol and I am pissed at this side effects. I have a lot of pain in my muscles and I have no idea how this started. Last night I had hard time to type due the pain in my left eye. And today I woke up with a strong pain in my left shoulder above my back and neck. so you see?
This is a night mare. thank you

February 11, 2010 - 12:59pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.